# SDR DHL2005749025

- Difficulty date: November 7, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT RBL 45 BS 770-850.  REMOVED SEAT TRACK BS 757-852 RBL 45 AND FABBED NEW FROM BAC 1520-841 PO 9002277 DIM 95" IN LENGTH IAW B727 SRM 53-10-2 FIG 7 AND 53-10-5 FIG 2 LWR SURFACED TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED TRACK IAW B727 SRM 51-30-2.
